# SDR C2XA10IA330

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 18,476 hours, 9,937 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203871
- Condition: False Activation
- Location: Lavatory
- Part time: 19,800 hours, 10,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3008, DURING PUSHBACK THE CREW REPORTED A LAV SMOKE INDICATION.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT IN THE SAME CONFIGURATION AS WHEN THE INDICATION APPEARED AND COULD NOT DUPLICATE THE DISCREPANCY.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
